

INTERNATIONAL MOTORCYCLING RACE TRENČÍN AIRPORT 2022 26.-28.8.2022

INTERNATIONAL MOTORCYCLING RACE

INTERNATIONAL SLOVAK ROAD RACING CHAMPIONSHIP

CZECH INTERNATIONAL ROAD RACING CHAMPIONSHIP & CUP

ALPE ADRIA VINTAGE CHAMPIONSHIP: Oldtimer up to 250, Oldtimer up to 500, Oldtimer over 500, Classic 50, Classic 500, Classic 750, Classic Legend, Classic Open + ALPE ADRIA 125 SP, Moto3/125 GP

SLOVAK INTERNATIONAL VINTAGE ROAD RACING CHAMPIONSHIP & VINTAGE SIDECAR REGULARITY CHAMPIONSHIP

SLOVAK CUP -600 & +600 cm³

DUCATI SLOVAKIA CUP

CAMS CUP

SUPPLEMENTARY REGULATIONS

1. VENUE: Trenčín Airport, Slovakia

2. CLASSES:

International Slovak Championship: 125 SP, SSP 300, SST 600, SST 1000, SUPERBIKE Slovak Cup: -600 cc, +600 cc

Czech International Road Racing Championship: 125 SP, 125 GP/Moto3, SSP 300, 250 Open, 400 SSP, Supermono, Supertwin, Supersport, Superbike CAMS Championship & Cup: 125 SP, 125 GP, Moto3, SSP 300, 250 Open, 400 SSP, Supermono, Supertwin, Up to 600cc, Over 600cc

ALPE ADRIA 125 SP + 125/Moto3 ALPE ADRIA Vintage + Int. Slovak Vintage Road Racing Championship Category and numbers OLDTIMER (all y.o.c. 1972) Oldtimer up to 250 cc – green plate, white number Oldtimer up to 500 cc – yellow plate, black number Oldtimer over 500 cc – yellow plate with black frame, black number



Category CLASSIC

Classic 50GP y.o.c. max 1985 up to 50 cc, 2 and 4 stroke "forgotten GP classes" Classic 500 y.o.c. max. 1980 4 stroke up to 500 cc; 2 stroke up to 350 cc air-cooled only Classic 750 y.o.c. max. 1980 4 stroke up to 750 cc; 2 stroke up to 500 cc air cooled; 2 stroke up to 350 cc liquid cooled Classics Legend y.o.c. max. 1990 4 stroke up to 1000 cc/2 cyl. and up to 750 cc/4 cyl.; 2 stroke up to 500 cc liquid cooled Classic Open y.o.c. max. 1990 4 stroke Open, no turbo/blower/gas charging; 2 stroke Open **Numbers:** Classic 50GP – white plate, black number Classic 500 cc – yellow plate, red number Classic 750 cc – red plate, white number Classic Legend – white plate, black number Classic Special Open – black plate, white number

International Slovak Vintage Sidecar Regularity Championship: class E

Czech Klasik Cup (ACCR): *Klasik A*: motorcycle with capacity 175, 250, 350, 500, 750 cc; y.o.c. 1945-1972 Klasik B: motorcycle with capacity 125, 250, 350, 500, 750 + sidecar; y.o.c. 1973-1978

CAMS Cup: Klasik 175, 250, 350, 500, 750 up to 1979

Ducati Slovakia Cup

Other classes: 125GP/Moto3, 250 Open, Supermono, 400 SSP, Supertwin, over 600cc, free class Klasik Superbike – motorcycles with a 2-cylinder engine up to 1000 cc and with a 4-cylinder engine up to 750 cc with a y.o.c. up to 1996.

3. SMF EVENT NUMBERS: 076-105/2022, 077-135/2022, 078-145/2022

4. DATE OF THE EVENT: 26.-28. August 2022

5. ACCESS

The entry will be marked with signs. GPS: 48° 52' 11.2255096" N 18° 0' 10.3820763" E

6. TRACK

Length: 2500 m Minimal width: 8 m Elevation: 0 m Number of turns: 15 (6 right, 9 left) Direction: anti-clockwise Track licence: 002/2022 Max. number of riders allowed: Practice: 44 Race: 36

7. ORGANIZER

Motoclub Baláž Address: Rázusova 6, 917 01 Trnava, Slovakia Organization identification number: 42288746 E-mail: <u>milosbalaz30@gmail.com</u>



8. OFFICIALS

Jury President	ТВА
Sporting Steward	Petr CIVÍN
Clerk of the Course	Karel KŘOVINA
Jury Member	Tomáš JENČOVSKÝ
Chief Technical Steward (RR)	Norbert MIZERE
Chief Technical Steward (Vintage)	Mgr. Margita VACULOVÁ
Technical Stewards	Štefan VACULA, Andrea LEVEŠOVÁ, Marian SZENTANDRASSI
Environmental Steward	Jozef TASSY
Timekeeping	KK-Sporttiming Kežmarok
Chief Organizer	Miloš BALÁŽ – phone: +421 948 011 349
Course Steward	Ladislav MIKLÁNEK
Medical Service	Juraj KRAJNIAK
Chief Medical Officer	ТВА
Chief Track Marshal	Marcel GEBAUER
Race Secretary	Richard KARNOK

9. ENTRIES

Entries must be submitted on the official entry form by the **19.8.2022** at the latest. The entry form can be found on the following link: <u>https://www.roadracing.sk/ostatne/prihlasovaci-formular-letisko-trencin-2022/</u> All participants take part at the event at their own risk, they are themselves civilly and criminally liable for any damage or injury caused by them or the vehicle they use.

A rider who is already entered in the race and is not able to participate in this race, is obliged to notify the organizer of this fact no later than 2 days before the event.

The deadline for sending the entry forms is 19.8.2022 – one week before start of the event.

10. STARTING FEE

Starting fee is **190** $\textbf{\in}$ and is payable at the administrative verification

(Discounted starting fee of $\mathbf{170}~\pmb{\varepsilon}$ is payable by bank transfer by the 19.8.2022 at the latest)

IBAN: SK80 3100 0000 0033 7005 1503; BIC/SWIFT code: LUBASKBX

Message for recipient: rider's name and surname

Discount for participation in a second class is 50% of the starting fee of the second class.

11. PRACTICE

According to the time schedule.

It is strictly forbidden to ride on the track with a competing machine outside the time of the official practice. Violation of this rule may be sanctioned by disqualification.

Each rider must complete minimum of 3 laps to be qualified for the race. To qualify for the race, a rider must achieve a time at least equal to **120%** of the time recorded by the fastest rider of his class. Qualifying limit does not apply for classes Klasik.

12. RACE

The event will be held in accordance with the 2022 FIM, FIME and National Sporting Code for Road Racing and these Supplementary Regulations, which were thoroughly checked and approved by the permissive organ. The Slovak riders can only start with a valid SMF licence. Foreign riders can start with a valid licence of their FMN together with a starting permission and appropriate insurance cover.

Starting grid will be in lines of 3 riders, the distance between lines will be at least 9 m.

1-2-3- 4-5-6 7-8-9 etc.



13. SPEED BUMP

A speed bump is created on the landing area of the airport. A competitor who does not cross this speed bump and by this shortens the course will get a 10 second penalty to the final time of the race. In case of a qualification practice, the time of the round in which the rider committed the offense, will be cancelled. The penalties also applies if the competitor does not gain a time advantage.

14. PADDOCK

Riders and teams can enter the paddock **from 6 PM on the 25.08.2022** (Thursday) and they are obliged to the leave the paddock **by 8 PM on the 28.08.2022** (Sunday) at the latest.

Parking area for competing machines will be in the airport area. Entrance and entry into parking area for competing machines will be allowed only to persons and vehicles authorized to enter. **To carry out any business activity in the entire area of the airport is possible only upon an agreement with the organizer**. All event participants are obliged to respect traffic signs throughout the area. Speed is limited to 30 km/h throughout the area. All event participants are obliged to keep the area clean and to protect the environment from contamination. Used oil is only allowed to be poured into the designated containers. Competitors and their team are obliged to obey all instructions of the organizers. It is forbidden for persons under 18 years of age to move in the parking area for competing machines by any means of transport – subject to a fine of 200€. The competitor, whose team member or guest is fined, is obliged to pay the imposed fines. All event participants must comply with the provisions of the organizer's Rules of Operation.

15. ENVIRONMENTAL REGULATIONS

Washing of the motorcycle is permitted only in the designed area – without any chemical substances. Pouring or throwing away used oil or any other petrol waste outside the marked boxes is forbidden. The rider and his team must use the environmental mat (2x1 m) while parking, repair works, refuelling and under the waste boxes. The environmental mat must be made of an absorbent part (upper part) and an impermeable part (bottom part). Canisters with oil and petrol and their throats must be set out of the sunlight on the environmental mat. All participants must respect the quiet time from 10 PM till 6 AM and secure their motorcycles and other valuables against damage and theft. In the whole event area, it is forbidden to damage flora and fauna.

These directions are mandatory and are in conformity with the NR SR law number 543/2002 ZZ. Any infractions of these rules may be financially penalised by 333 €.

16. ALCOHOL TESTING

For riders participating in any SMF event, a breath alcohol test may be carried out at any time during the event in accordance with the following rules: during the event - for the purpose of this rule - 12 hours before the rider rides his motorcycle for the first time during the event till 15 minutes after the last race in his category. To avoid doubt, the use and consumption of alcohol during prize giving ceremony is not considered a violation of the FIM Medical Code, provided that the prize giving ceremony is at the end of the event.

17. MOTORCYCLE AND EQUIPMENT

Motorcycle and the equipment must be in accordance with the Road Racing Technical rules. A violation of these rules will result in a disqualification of a rider.

Each rider can start during the event with the same motorcycle in only one class. With one motorcycle can rider participate in 2 classes only in the following cases: up to 600 + Ducati Slovakia Cup or over 600 + Ducati Slovakia Cup or Vingate + Ducati Slovakia Cup.

18. INSURANCE

At the technical verification of the event each rider confirms with his signature that he has an insurance cover for the case of accident, death, permanent disability, foreign riders also medical treatment, transfer to a hospital and repatriation insurance cover.



19. FUEL

Riders will obtain the fuel by themselves.

20. START POSITION

The start position in each class will be determined according to the achieved time in the qualifying practice. The qualifying times of Regularity races will not be published.

21. PRIZES

In each category, riders placed on the first 3 position will receive a trophy. Points:

Place	1.	2.	3.	4.	5.	6.	7.	8.	9.	10.	11.	12.	13.	14.	15.
Points	25	20	16	13	11	10	9	8	7	6	5	4	3	2	1

22. ADMINISTRATIVE AND TECHNICAL VERIFICATION

Administrative verification: Thursday: 6 PM – 9 PM; Friday: 8 AM – 3 PM; Saturday 7:30 AM – 10 AM Technical verification: Thursday: 6 PM – 9 PM; Friday: 8 AM – 3 PM; Saturday 7:00 AM – 10 AM

23. PROTESTS

Protests must be submitted in writing to the Clerk of the Course with an exact specification of the subject of the protest within 30 minutes of the result announcement. All protests must be submitted in accordance with the SMF Disciplinary Code and these Supplementary regulations and an advance payment of $150 \in$ must be paid, which will be refunded if the protest is justified. The advanced payment for a protest of a technical nature is $300 \in (2$ -stroke classes $150 \in$).

24. TIMETABLE CHANGES

The Jury has a right to change the timetable in case of the bad weather conditions which could harm the health or life of the participants. The Jury has a right to cancel the event or change the date.

25. INTERPRETATION OF THE SUPPLEMENTARY REGULATIONS

The interpretation of these supplementary regulations rests entirely with the Jury.

Hlohovec, 28.07.2022

Karel Křovina Clerk of the Course



Miloš Baláž SMF Road Racing Sporting Commission

LOVENSKÁ MOTOCYKLOVÁ FEDERÁCIA ŠPORTOVÁ KOMISIA CESTNÉ PRETEKY MOTOCYKLOW

 Approved by the SMF:
 02.08.2022

 - SMF Road Racing:
 076-105/2022

 - SMF Vintage:
 077-135/2022

 - Ducati cup:
 078-145/2022



Attachment 1: Track plan





Attachment 2: Timetable

INTERNATIONAL MOTORCYCLING RACE AIRPORT TRENČÍN

26.-28. 8. 2022

TIMETABLE

Piatok / Friday 26. 8. 2022

Voľné tréningy / Free Practice

	AA + MMSR Oldtimer 250 + Classic 50	
8:15 - 8:30	AČR A 175, 250 + Klasik B 125, 250	15 min
	CAMS Klasik 175, 250 do 1979	
8:33 - 8:48	Supermono + 400SSP	15 min
	AA + MMSR Oldtimer -500, +500, Classic 500	
8:51 - 9:06	AČR Klasik A 350, 500, Klasik B 350, 500	15 min
	CAMS Klasik 350, 500 do 1979	
9:09 - 9:24	Twin + 250SP	15 min
	AA + MMSR Classic 750, Legend, Open	
9:27 - 9:42	AČR Klasik A 750, B 750	15 min
	CAMS Klasik 750 do 1979 + Klasik Superbike	
9:45 - 10:00	125SP, 125GP/Moto3 a SSP300	15 min
10:03 - 10:18	Up to 600 cc (Supersport)	15 min
10:21 - 10:36	Ducati Slovakia Cup	15 min
10:39 - 10:54	AČR Sidecar Klasik a MMSR Sidecar Vintage class E Regularity	
10:57 - 11:12	Over 600 cc (Superbike)	15 min

	Prestávka / Break	40 min
	AA + MMSR Oldtimer 250 + Classic 50	
11:55 - 12:10	AČR A 175, 250 + Klasik B 125, 250	15 min
	CAMS Klasik 175, 250 do 1979	
12:13 - 12:28	Supermono + 400SSP	15 min
	AA + MMSR Oldtimer -500, +500, Classic 500	
12:31 - 12:46	AČR Klasik A 350, 500, Klasik B 350, 500	15 min
	CAMS Klasik 350, 500 do 1979	
12:49 - 13:04	Twin + 250SP	15 min
	AA + MMSR Classic 750, Legend, Open	
13:07 - 13:22	AČR Klasik A 750, B 750	15 min
	CAMS Klasik 750 do 1979 + Klasik Superbike (-1996)	
13:25 - 13:40	125SP, 125GP/Moto3 a SSP300	15 min
13:43 - 13:58	Up to 600 cc (Supersport)	15 min
14:01 - 14:16	Ducati Slovakia Cup	15 min
14:19 - 14:34	AČR Sidecar Klasik a MMSR Sidecar Vintage class E Regularity	15 min
14:37 - 14:52	Over 600 cc (Superbike)	15 min



1. kvalifikácia

1st	Qua	lifying
-----	-----	---------

AA + MMSR Oldtimer 250 + Classic 50	
AČR A 175, 250 + Klasik B 125, 250	20 min
CAMS Klasik 175, 250 do 1979	
Supermono + 400SSP	20 min
AA + MMSR Oldtimer -500, +500, Classic 500	
AČR Klasik A 350, 500, Klasik B 350, 500	20 min
CAMS Klasik 350, 500 do 1979	
Twin + 250SP	20 min
AA + MMSR Classic 750, Legend, Open	
AČR Klasik A 750, B 750	20 min
CAMS Klasik 750 do 1979 + Klasik Superbike	
125SP, 125GP/Moto3 a SSP300	20 min
Up to 600 cc (Supersport)	20 min
Ducati Slovakia Cup	20 min
AČR Sidecar Klasik a MMSR Sidecar Vintage class E Regularity	
Over 600 cc (Superbike)	20 min
	AČR A 175, 250 + Klasik B 125, 250 CAMS Klasik 175, 250 do 1979 Supermono + 400SSP AA + MMSR Oldtimer -500, +500, Classic 500 AČR Klasik A 350, 500, Klasik B 350, 500 CAMS Klasik 350, 500 do 1979 Twin + 250SP AA + MMSR Classic 750, Legend, Open AČR Klasik A 750, B 750 CAMS Klasik 750 do 1979 + Klasik Superbike 125SP, 125GP/Moto3 a SSP300 Up to 600 cc (Supersport) Ducati Slovakia Cup AČR Sidecar Klasik a MMSR Sidecar Vintage class E Regularity

Sobota / Saturday 27. 8. 2022

2. kvalifikácia

2nd Qualifying

AA + MMSR Oldtimer 250 + Classic 50	
AČR A 175, 250 + Klasik B 125, 250	20 min
CAMS Klasik 175, 250 do 1979	
Supermono + 400SSP	20 min
AA + MMSR Oldtimer -500, +500, Classic 500	
AČR Klasik A 350, 500, Klasik B 350, 500	20 min
CAMS Klasik 350, 500 do 1979	
Twin + 250SP	20 min
AA + MMSR Classic 750, Legend, Open	
AČR Klasik A 750, B 750	20 min
CAMS Klasik 750 do 1979 + Klasik Superbike	
125SP, 125GP/Moto3 a SSP300	20 min
Up to 600 cc (Supersport)	20 min
Ducati Slovakia Cup	
AČR Sidecar Klasik a MMSR Sidecar Vintage class E Regularity	
Over 600 cc (Superbike)	20 min
	AČR A 175, 250 + Klasik B 125, 250 CAMS Klasik 175, 250 do 1979 Supermono + 400SSP AA + MMSR Oldtimer -500, +500, Classic 500 AČR Klasik A 350, 500, Klasik B 350, 500 CAMS Klasik 350, 500 do 1979 Twin + 250SP AA + MMSR Classic 750, Legend, Open AČR Klasik A 750, B 750 CAMS Klasik 750 do 1979 + Klasik Superbike 125SP, 125GP/Moto3 a SSP300 Up to 600 cc (Supersport) Ducati Slovakia Cup

Prestávka / Break

40 min



1. preteky

•		•
1st	Race	

Paddock	_		Number
Opened	Race start	Class	of Laps
		AA + MMSR Oldtimer 250 + Classic 50	
12:30	12:35	AČR A 175, 250 + Klasik B 125, 250	10
		CAMS Klasik 175, 250 do 1979	
13:10	13:15	Supermono + 400SSP	12
		AA + MMSR Oldtimer -500, +500, Classic 500	
13:45	13:50	AČR Klasik A 350, 500, Klasik B 350, 500	10
		CAMS Klasik 350, 500 do 1979	
14:25	14:30	Twin + 250SP	12
		AA + MMSR Classic 750, Legend, Open	
15:00	15:05	AČR Klasik A 750, B 750	10
		CAMS Klasik 750 do 1979 + Klasik Superbike	
15:40	15:45	125SP, 125GP/Moto3 a SSP300	12
16:15	16:20	Up to 600 cc (Supersport)	12
16:50	16:55	Ducati Slovakia Cup	10
17:25	17:30	AČR Sidecar Klasik a MMSR Sidecar Vintage class E	10
17.25	17.50	Regularity	10
18:00	18:05	Over 600 cc (Superbike)	12

Nedeľa / Sunday 28. 8. 2022

2. preteky

2nd Race

Paddock Opened	Race start	Class	Number of Laps
		AA + MMSR Oldtimer 250 + Classic 50	
8:55	9:00	AČR A 175, 250 + Klasik B 125, 250 CAMS Klasik 175, 250 do 1979	10
9:30	9:35	Twin + 250SP	12
10:05	10:10	AA + MMSR Oldtimer -500, +500, Classic 500 AČR Klasik A 350, 500, Klasik B 350, 500 CAMS Klasik 350, 500 do 1979	10
10:40	10:45	Supermono + 400 SSP	12
11:15	11:20	AA + MMSR Classic 750, Legend, Open AČR Klasik A 750, B 750 CAMS Klasik 750 do 1979 + Klasik Superbike	10
		11:45 - 12:45 Break	
12:45	12:50	125SP, 125GP/Moto3 a SSP300	12
13:20	13:25	Up to 600 cc (Supersport)	12
13:55	14:00	Ducati Slovakia Cup	10
14:30	14:35	AČR Sidecar Klasik a MMSR Sidecar Vintage class E Regularity	10
15:05	15:10	Over 600 cc (Superbike)	12

Jury has a right to change this timetable in case it is necessary!